# SDR QXEA200300785

- Difficulty date: July 1, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,251 hours, 3,716 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S02002
- Part serial: 0301
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,251 hours, 3,716 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG- ON FLIGHT 2345 WINDSHIELD HOT CAUTION LIGHT ILLUMINATED IN CRUISE TWO MINUTES AFTER SELECTING. RAN CHECKLIST, SWITCHED TO WARM-UP. AFTER 5 MINUTES CAUTION LIGHT ILLUMINATED AGAIN. REMOVED AND REPLACED ANTIICE CONTROLLER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
